# SDR MASA200500029

- Difficulty date: January 12, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 22,291 hours, 19,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 2669 FROM PHL TO GRR, DIVERTED TO PIT DUE TO A LT MAIN LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  AIRCRAFT FERRIED TO PHL AND MX ADJUSTED THE UPLOCK PROXIMITY SWITCHES.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
